# SDR SWAA2025091714772

- Difficulty date: September 15, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,100 hours, 18,903 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT NOSE GEAR TIRE FAILED ON T/O. NO ABNORMAL ENGINE INDICATION NOTED. NO SMELL IN CABIN.   PERFORMED CONDITIONAL INSPECTION 05-51-54 TIRE TREAD LOSS OR TIRE BURST REF. TTG8Q0156579 FOR REPLACEMENT OF NOSE TIRES. PERFORMED BIRD-HAIL STRIKE CONDITIONAL INSPECTION IAW AMM 05-51-18. REF. TTG8Q0156FEF FOR DAMAGED FAN BLADES.
